MathSciNet Relay Station
MathSciNet bibliographic data
MR101108 81.00
Faddeev, L. D. Dispersion relations in non-relativistic scattering theory. Soviet Physics. JETP 35(8) 1959 299–303 (433–439 Ž. Eksper. Teoret. Fiz.).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 10:00:24 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8f5c8a449a40d5e7d45f93ff47a238ed; path=/; expires=Sat, 07-Jun-2031 10:00:24 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=91 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 569 Wr7}Su)v`ر;!M#vDb$}- g3^Vѹ| Hl*s J?)UB?"^.Ikp𥳐V 2%Pi\4JJhZpLA~TIޢlh3Ӭb;-tf|}\Tܾ}Rl6YjrHJ}5ViKoDpϡVެHT3Mh. J@6IN)𐃓y&qdv9xrVYEMtƤŠ a 3>xDZbS4c29.)aͧ1OKG^j#3LQaOZk.E?~V֎UT(Ƭ۔pTV:6BߨĹ+'(XqN4fIX̷À{@<)6T r vv%c(g9,CGT#{Ia|X6`kfWa1ɫZ++P\S1bXN&p]H 5}sNȑ ۜPkemا2Jp0-]c.LE̳cq ꕣj{g޲?> GW Ug܄4Ry~w3gkG{TpFa/ k<<) 3O_m܅Gw?_N a Q 0